# SDR IPXA09M54902

- Difficulty date: February 17, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 64,905 hours, 9,404 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING FIXED L/E BEADED DOUBLER XFW 669 HAS 5 INCH CRACK.  REMOVED CRACK, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER, AND ANGLES IAW MD-11 SRM 57-10-00 FIG 27.
